# SDR IPXA09554981

- Difficulty date: March 7, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 23,411 hours, 11,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part serial: 28266
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOOR PANEL BS 1100-1200 RBL 24-45 WL 208 PUNCTURED ON BOTTOM BS 1150.  FABRICATED REPLACEMENT PANEL PER EO B757-5320-9692-F.
